Items where Author is "Goldberg, Leslie Ann"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Focke, Jacob and Goldberg, Leslie Ann and Roth, Marc and Živný, Stanislav
(2022) Approximately Counting Answers to Conjunctive Queries with Disequalities and Negations.
In: PODS '22.
Conference: PODS ACM SIGMOD-SIGACT-SIGART Conference on Principles of Database Systems
(Submitted)

Focke, Jacob and Goldberg, Leslie Ann and Roth, Marc and Živný, Stanislav
(2021) Counting Homomorphisms to K4-minor-free Graphs, modulo 2.
SIAM Journal on Discrete Mathematics, 35 (4). pp. 2749-2814. ISSN 0895-4801

This list was generated on Sat Jun 25 00:05:05 2022 CEST.